# SDR AUS20031302

- Difficulty date: December 8, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: ES4118
- Condition: Worn
- Location: Dc Generator
- Part time: 1,469 cycles
- Component: Dc Generator
- Component part number: 10300B
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR GROUND BRUSH COMPLETELY WORN AWAY. SLIP RING DAMAGED BY WORN BRUSH.
